CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem  
Absolutely continuous solutions for continuity equations in Hilbert spaces 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 42-86
Authors:  Da Prato, Giuseppe;  Flandoli, Franco;  Roeckner, Michael
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Continuity equations  Non Gaussian measures  Rank condition  
Superprocesses of stochastic flows 期刊论文
ANNALS OF PROBABILITY, 2001, 卷号: 29, 期号: 1, 页码: 317-343
Authors:  Ma, ZM;  Xiang, KN
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
stochastic flow  measure-valued process  stochastic coalescence